Article citationsMore>>

H. J. Wang and L. Wang, “Locally Weighted Censored Quantile Regression,” Journal of the American Statistical Association, Vol. 104, No. 478, 2009, pp. 1117-1128. doi:10.1198/jasa.2009.tm08230

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top